# SDR Y2PA02018

- Difficulty date: August 14, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N830AA
- Make and model: Amd FALCON20
- Aircraft serial: 055
- Engine: Ge CF7002D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 5002T26P11
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO DRT THE NR 1 ENGINE LOST OIL PRESSURE.  THE ABNORMAL CHECKLIST FOR LOSS OF OIL PRESSURE WAS EXECUTED AND THE CREW SHUT DOWN THE LEFT ENGINE.  CREW DECLARED AN EMERGENCY AND CONTINUED APPROACH.  AIRCRAFT SUBSEQUENTLY LANDED WITHOUT FURTHER INCIDENT AND CREW TERMINATED EMERGENCY WITH DRT.  C/A:  AFTER LANDING THE CREW CHECKED THE LEFT ENGINE COWLING AND FOUND A LARGE AMOUNT OF OIL.  MAINTENANCE WAS DISPATCHED TO RECTIFY PROBLEM.  IT WAS DISCOVERED THAT AN OIL PRESSURE LINE HAD FAILED.  OIL PRESSURE LINE WAS REPLACED.  ENGINE WAS RUNAND OPERATIONAL AND LEAK CHECK WAS GOOD.  NO DEFECTS NOTED.  AIRCRAFT  WAS RETURNED TO SERVICE.
